Proof of a hypothesis advanced by P. S. Alexandrov
Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 785-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_5_a3,
author = {L. N. Ivanovsky},
title = {Proof of a hypothesis advanced by {P.} {S.~Alexandrov}},
journal = {Doklady Akademii Nauk},
pages = {785--786},
year = {1958},
volume = {123},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a3/}
}
L. N. Ivanovsky. Proof of a hypothesis advanced by P. S. Alexandrov. Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 785-786. http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a3/